Search for

Bibliographia Humboldtiana Index

Bibliographia Humboldtiana

IV. Translations in 2007

Mathematics

Zainoulline, Prof. Dr. Kirill

University of Ottawa, Canada
Field of research: Algebra
Host: Prof. Dr. Ulf Rehmann Universit├Ąt Bielefeld
  • Nikita Semenov, Kirill Zainoulline: A classification of projective homogeneous varieties up to motivic isomorphism. In: J. Math. Sciences. 140, 2007, p. 692 - 698 Original author: Nikita Semenov, Kirill Zainoulline (English).

  • Kirill Zainoulline: Canonical p-dimensions of algebraic groups and degrees of basic polynomial invariants. In: London Math. Bull.. 39, 2007, p. 301 - 304.